Über die Höhe von Polynomen.

H.-J. Kanold

Mathematische Annalen (1962)

  • Volume: 145, page 440-443
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kanold, H.-J.. "Über die Höhe von Polynomen.." Mathematische Annalen 145 (1962): 440-443. <http://eudml.org/doc/160918>.

author = {Kanold, H.-J.},
journal = {Mathematische Annalen},
keywords = {commutative algebra},
language = {ger},
pages = {440-443},
title = {Über die Höhe von Polynomen.},
url = {http://eudml.org/doc/160918},
volume = {145},
year = {1962},

AU - Kanold, H.-J.
TI - Über die Höhe von Polynomen.
JO - Mathematische Annalen
PY - 1962
VL - 145
SP - 440
EP - 443
LA - ger
KW - commutative algebra
UR - http://eudml.org/doc/160918
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.